×

zbMATH — the first resource for mathematics

Conditions for absolute continuity between a certain pair of probability measures. (English) Zbl 0193.44501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kakutani, S.: On equivalence of infinite product measures. Ann. of Math. II. Ser. 49, 214-224(1948). · Zbl 0030.02303 · doi:10.2307/1969123
[2] Shepp, L. A.: Gaussian measures in function space. Pacific J. Math. 17, 1, 167-173 (1966). · Zbl 0152.16102
[3] Gundy, R. R.: The martingale version of a theorem of Marcinkiewicz and Zygmund. Ann. math. Statistics 38, 3, 725-734 (1967). · Zbl 0153.20901 · doi:10.1214/aoms/1177698865
[4] Kadota, T. T.: Nonsingular detection and likelihood ratio for random signals in white Gaussian’ noise. IEEE Trans. Inform. Theory IT-16, 3, 291-298 (1970). · Zbl 0206.21302 · doi:10.1109/TIT.1970.1054459
[5] Wong, E.: Likelihood ratio for random signals in Gaussian white noise. (Internal Memorandum of Bell Telephone Laboratories.)
[6] Kailath, T.: A general likelihood ratio formula for random signals in Gaussian noise. IEEE Trans. Inform. Theory IT-15, 3, 350-361 (1969). · Zbl 0172.42805 · doi:10.1109/TIT.1969.1054307
[7] Pitcher, T. S.: On the sample functions of processes which can be added to a Gaussian process. Ann. math. Statistics 34, 1, 329-333 (1963). · Zbl 0146.37903 · doi:10.1214/aoms/1177704271
[8] Grenander, U.: Stochastic processes and statistical inference. Ark. Mat. 17, 1, 195-277 (1950). · Zbl 0058.35501 · doi:10.1007/BF02590638
[9] Wonham, W. M.: Lecture notes on stochastic control, part I, Center for Dynamical Systems, Div. Appl. Math., Brown University (1967). · Zbl 0218.49003
[10] Rozanov, Yu. A.: On the density of one Gaussian measure with respect to another. Theor. Probab. Appl. 7, 1, 82-87 (1962). · Zbl 0114.34102 · doi:10.1137/1107006
[11] Doob, J.L.: Stochastic processes, p. 319-321, 440-441. New York: John Wiley 1953. · Zbl 0053.26802
[12] Halmos, P. R.: Measure theory, p. 134-135. Princeton, New Jersey: Van Nostrand 1950. · Zbl 0040.16802
[13] Shepp, L. A.: Radon-Nikodym derivative of Gaussian measures. Ann. math. Statistics 37, 2, 321-354 (1966). · Zbl 0142.13901 · doi:10.1214/aoms/1177699516
[14] Bharucha, B. H., Kadota, T. T.: On the representation of continuous-parameter processes by a sequence of random variables. IEEE Trans. Inform. Theory IT-16, 2, 139-141 (1970). · Zbl 0193.15801 · doi:10.1109/TIT.1970.1054433
[15] Kadota, T. T.: Simultaneous diagonalization of two covariance Kernels and application to second order stochastic processes. J. Soc. industr. appl. Math. 15, 6, 1470-1480 (1967). · Zbl 0178.19102 · doi:10.1137/0115127
[16] Loève, M.: Probability theory, 2nd ed., p. 478-479. Princeton, New Jersey: Van ‘Nostrand 1960. · Zbl 0095.12201
[17] Skorokhod, A. V.: Studies in the theory of random processes. Massachusetts: Addison-Wesley 1965. · Zbl 0146.37701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.